# SDR FDEA201302130343

- Difficulty date: February 13, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N223FE
- Make and model: Boeing 727233
- Aircraft serial: 20935
- Aircraft time: 61,023 hours, 37,813 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Volt Regulator
- Part number: 939D1502
- Part serial: MA4703
- Condition: Malfunctioned
- Location: Nr 3
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AT BEGINNING OF TAKEOFF ROLL NR 3 GENERATOR TRIPPED OFFLINE WITH OVERVOLTAGE.  RAN QRH CHECKLIST TO DISCONNECT CSD SUCCESSFULLY.  RAN REJECTED TAKEOFF CHECKLIST (QRH) . TRIED TO CONNECT GENERATOR UNSUCCESSFULLY PRIOR TO DISCONNECTING CSD.   NR 3 CSD DISCONNECTED. RT PACK FAN IS DEACTIVATED.  OPERATED RIGHT PACK IN FLIGHT ONLY AND ONLY WITH GEAR UP AND FLAPS UP.  CONNECTED NR 3 CSD. NR 3 RAN NR 2 AND NR 3 ENGINE IAW JRH.  PARALLELED 2 & 3 BUSS TIES.  WHEN ADVANCING ENGINES SLIGHTLY, BOTH BUSS TIES TRIPPED. R & R NR 3 GCU NR 3 GEN SYSTEM OPS CHECKS GOOD.  AMM 20-10-017-2, AND 24-20-000-5.
